# SDR COMA0360168

- Difficulty date: March 25, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 22,606 hours, 21,983 cycles
- System (JASC): 2210 · Autopilot System
- Part: Clutch
- Condition: Out Of Tolerance
- Location: Autopilot
- Part time: 7,490 hours, 7,522 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5847 A/P TRIM CAUTION MESSAGE - AILERONS FELT NOTICABLE STIFF.  COULD NOT DUPLICATE DISCREPANCY,   FOUND THE AUTO PILOT SERVO SLIP-CLUTCH OUT OF TOLERANCE,  ADJUSTED SLIP CLUTCH TO PROPER VALVE.
